read_connect(); //$GLOBALS[ezoic_db]->read->query("use 17things"); ?>

After effects of stopping smoking?

I am now on day 30 of no cigarettes with the help of the drug Chantix. While a part of me feels good (lungs and energy level), a part of me is worse than ever. I can’t recall having so many aches and pains. My legs ache for no reason. Headaches. Muscle and joint pain. This is nuts!

Has anyone experienced this as a result of the use of Chantix? Has anyone experienced this as a result of stopping smoking? (Wouldn’t you think you’d be over the worst of the withdrawal by now?) Is there a medical reason why this is going on?

Thanks

Related Items

One Response to “After effects of stopping smoking?”

  1. Stan said:

    Hi, from what I heard, muscle and joint pain has been reported as a side effect of using Chantix. I know it was definitely reported in Chantix’ trials. I guess the most important thing is for you to be closely observed by your doctor while you are using Chantix, so don’t hesitate to call him/her.

    You can check out other people’s blogs to read up about their experiences on quitting with Chantix here: http://onchantix.com/web-links/chantix-blogs

    I hope you feel better and never go back to smoking!




Message:

[newtagclound int=0]

Subscribe

Recent Comments

Recent Posts

Archives